Alert archive / Michigan / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 67, NWS Detroit, MI

August 10, 2021Bay County, Midland County, Saginaw County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at Aug 10, 2021, 11:43 PM EDT for Bay County, Midland County, Saginaw County, Michigan. It was in force for 62 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2021, 11:43 PM EDT (03:43 UTC)
Expired
Aug 11, 2021, 12:45 AM EDT
In force
62 min
Issued by
NWS Detroit, MI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bay County, MI, Midland County, MI, Saginaw County, MI

The radar

The Detroit radar (KDTX), 113 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 11, 12:28 AM EDTTSTM WND GST 585 S Auburn, MIMEASURED AT MBS INTERNATIONAL AIRPORT - KMBS.
Aug 11, 12:30 AM EDTTSTM WND DMG2 N Pinconning, MIREPORT OF A LARGE TREE DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 3.7 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2021-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2462 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2021-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2462 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
962 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.7
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

647 
WUUS53 KDTX 110343
SVRDTX
MIC017-111-145-110445-
/O.NEW.KDTX.SV.W.0067.210811T0343Z-210811T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
1143 PM EDT Tue Aug 10 2021

The National Weather Service in Detroit/Pontiac has issued a

* Severe Thunderstorm Warning for...
  Bay County in southeastern Michigan...
  Saginaw County in southeastern Michigan...
  Midland County in southeastern Michigan...

* Until 1245 AM EDT.

* At 1142 PM EDT, severe thunderstorms were located along a line
  extending from near Rosebush to near Shepherd to near St. Johns,
  moving northeast at 55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Oil City around 1150 PM EDT.
  Coleman around 1155 PM EDT.
  Sanford around 1200 AM EDT.
  Marion Springs around 1205 AM EDT.
  Midland, Edenville and Oakley around 1210 AM EDT.
  Chesaning and St. Charles around 1215 AM EDT.
  Kawkawlin, Bentley and Linwood around 1225 AM EDT.
  Pinconning around 1230 AM EDT.

Other locations impacted by these severe thunderstorms include
Carrollton, Garfield, Arthur, Fenmore, Crump, Gera, Buena Vista
Township, Indiantown, Bombay and Hemlock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4381 8461 4383 8417 4400 8417 4400 8405
      4391 8404 4392 8387 4369 8388 4362 8368
      4375 8351 4391 8345 4371 8352 4370 8352
      4358 8370 4322 8370 4322 8393 4313 8393
      4313 8436 4347 8437 4347 8461
TIME...MOT...LOC 0342Z 246DEG 46KT 4375 8485 4355 8466 4305 8461 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

TF
3 follow-up statements
469 
WWUS53 KDTX 110412
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
1212 AM EDT Wed Aug 11 2021

MIC017-111-145-110445-
/O.CON.KDTX.SV.W.0067.000000T0000Z-210811T0445Z/
Bay MI-Saginaw MI-Midland MI-
1212 AM EDT Wed Aug 11 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT
FOR BAY...SAGINAW AND MIDLAND COUNTIES...

At 1211 AM EDT, severe thunderstorms were located along a line
extending from near Winegars to near Midland to Chesaning, moving
east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Auburn around 1215 AM EDT.
  Kawkawlin and Linwood around 1220 AM EDT.
  Bentley around 1225 AM EDT.
  Birch Run around 1230 AM EDT.
  Frankenmuth around 1235 AM EDT.

Other locations impacted by these severe thunderstorms include
Carrollton, Garfield, Arthur, Fenmore, Crump, Gera, Buena Vista
Township, Indiantown, Bombay and Hemlock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4381 8461 4383 8417 4400 8417 4400 8405
      4391 8404 4392 8387 4369 8388 4362 8368
      4375 8351 4391 8345 4371 8352 4370 8352
      4358 8370 4322 8370 4322 8393 4313 8393
      4313 8436 4347 8437 4347 8461
TIME...MOT...LOC 0411Z 249DEG 45KT 4389 8434 4369 8415 4319 8411 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

TF
864 
WWUS53 KDTX 110428
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
1228 AM EDT Wed Aug 11 2021

MIC017-111-145-110445-
/O.CON.KDTX.SV.W.0067.000000T0000Z-210811T0445Z/
Bay MI-Saginaw MI-Midland MI-
1228 AM EDT Wed Aug 11 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT
FOR BAY...SAGINAW AND EASTERN MIDLAND COUNTIES...

At 1227 AM EDT, severe thunderstorms were located along a line
extending from Bentley to near Linwood to near Birch Run, moving
northeast at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe thunderstorms will remain over mainly rural areas of
Bay, Saginaw and eastern Midland Counties, including the following
locations... Mount Forest, Carrollton, Garfield, Arthur, Burt, Crump,
Gera, Buena Vista Township, Layton Corners and Willard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4391 8404 4392 8387 4374 8391 4369 8388
      4362 8368 4359 8370 4322 8370 4322 8393
      4313 8393 4313 8421 4382 8426 4383 8417
      4400 8417 4400 8405
TIME...MOT...LOC 0427Z 246DEG 46KT 4396 8411 4376 8392 4326 8388 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

TF
207 
WWUS53 KDTX 110447
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
1247 AM EDT Wed Aug 11 2021

MIC017-111-145-110456-
/O.EXP.KDTX.SV.W.0067.000000T0000Z-210811T0445Z/
Bay MI-Saginaw MI-Midland MI-
1247 AM EDT Wed Aug 11 2021

...THE SEVERE THUNDERSTORM WARNING FOR BAY...SAGINAW AND EASTERN
MIDLAND COUNTIES HAS EXPIRED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.

Severe Thunderstorm Warning 69 remains in effect for southeastern 
Bay and northeastern Saginaw County.

LAT...LON 4391 8404 4392 8387 4374 8391 4369 8388
      4362 8368 4359 8370 4322 8370 4322 8393
      4313 8393 4313 8421 4382 8426 4383 8417
      4400 8417 4400 8405
TIME...MOT...LOC 0446Z 246DEG 46KT 4403 8389 4383 8370 4333 8366 

$$

TF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 10:30 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Aug 10, 10:30 PM EDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
1030 PM EDT Tue Aug 10 2021

.UPDATE...

Attention remains turned upstream late this evening as an MCS tracks
across western Lower Michigan. The relatively cooler waters of Lake
Michigan attempted to stifle the system's feed of instability but
the degree of cold pool organization looks to have been sufficient
in sustaining the line until it reached the abundant instability in
place over west Michigan. Latest SPC mesoanalysis advertises upwards
of 3000 J/kg of SBCAPE across west Michigan with CIN beginning to
fill in as nocturnal cooling commences. Severe Thunderstorm Watch
421 is in effect for the GRR CWA with trends being monitored for the
need for a possible additional watch later for the east side of the
state.

There will however be a few mitigating factors for the severe threat
this far downstream. One will be the transition from surface-based
to primarily elevated instability. There is plenty of surface-based
and mixed-layer CIN currently in place locally though some of this
may erode as moisture continues to advect into the low-levels /dew
points in the mid to upper 70s sit just on the doorstep over SW MI
and N IN/. Elevated convection would dampen the wind threat by the
time storms reach the local area - likely near or just after
midnight. The other main limiting factor will be a lack of larger
scale shear. The system has sustained itself so far on relatively
low-end effective shear of 20 to 30 kt so this may be enough to
carry it eastward. Even if the line doesn't hold together or storms
mainly go elevated, pockets of gusty winds and heavy downpours
remain threats overnight.

&&

.PREV DISCUSSION...
Issued at 748 PM EDT Tue Aug 10 2021

AVIATION...

The warm front/moisture gradient has begun to advance northward into
SE Michigan - currently positioned approximately WNW from Detroit to
Lansing and into the Grand Rapids vicinity. FEW to SCT coverage of
sub-5000 ft boundary layer clouds will exist south of this corridor
as late day heating continues to capitalize on the moisture
advection for the next couple hours. The front and instability axis
continue to progress northward across the state tonight. Can't rule
out a stray shower/storm before midnight but observations continue
to suggest a midlevel cap and lack of forcing will prevent
convective development. Prevailing VFR conditions with southwest
wind mainly below 10 kt expected through the evening hours.

Latest trends in guidance are providing some increasing confidence
in upstream convection over Wisconsin progressing eastward along the
instability gradient and into lower Michigan late tonight. Most
likely timing suggests this activity reaches the local terminals
around or shortly after midnight. Have refined the precip arrival a
bit earlier in the TAFs and included the northern sites with the 00z
forecast. Uncertainty remains regarding how well the storms will
hold together across Lake Michigan and into SE Michigan tonight
given the unfavorable nocturnal timing, though respectable elevated
instability will likely remain in place. Have left thunder out of
the forecast until higher confidence is attained.

For DTW... Still plenty of uncertainty regarding shower/storm
development overnight but best timing looks to center on a window
between 05z and 10z. The instability gradient may progress north of
DTW tonight which would keep the bulk of the activity to the north.
MVFR conditions possible overnight, mainly within any convection.

DTW THRESHOLD PROBABILITIES...

* Low for ceilings of 5,000 feet or below overnight.

* Low for thunderstorms overnight.

PREV DISCUSSION...
Issued at 357 PM EDT Tue Aug 10 2021

DISCUSSION...

Afternoon wv satellite imagery and model height fields depict a
weakening short wave ridge translating across the Great Lakes this
afternoon between the eastward departing trough and the next larger
scale system upstream. A weak bubble of high pressure is also
indicated at the surface with the trailing frontal boundary stalled
near the Ohio border. So far, mid level subsidence has been
effective in capping off convection along/near the frontal zone,
however the short wave ridge is decreasing amplitude while moving
eastward. The resulting decrease in resistance to convection has
allowed formation of a few showers and thunderstorms within the
instability axis and are expected to continue through this evening
limited to the Ohio border counties. Farther north, slightly lower
surface Td north of the front has kept heat index in check despite
increasing sunshine boosting temperatures toward highs in the mid
80s to near 90.

Any storms lingering near the Ohio border this evening struggle to
hold up against the loss of daytime heating and relative lack of
larger scale support. This activity bows out to upstream storm
trends and associated severe potential for SE MI later tonight into
Wednesday morning. The pronounced upper level circulation entering
northern Ontario has a colocated surface low with a cold front
extending southward into the Midwest. This system is connected to
the front stalled near the Ohio border which is set to move back
north through Lower MI tonight. Clusters of storms from western
upper MI to the MCV induced activity in northern MO perhaps just
slightly clarify a few scenarios. The underlying theme is still
guarding for a severe risk in SE MI as the instability axis, with
preferred estimates of 0-1km CAPE averaging 2500 J/kg, builds north
toward the stronger belt of westerlies with near 35 knots of 0-6 km
bulk shear by 12Z Wednesday.

As it stands at press time, the mix of surface based and elevated
convection in far northern WI and the U.P. is expected to develop
farther south into WI toward the eastern IA convection this evening
and then move east into western Lower MI. This activity has a chance
to reach the I-75 corridor with respectable intensity, possibly near
severe shortly after midnight, but on a decreasing trend assuming it
outruns the northward pace of the instability axis associated with
the Ohio border boundary turned warm front. Meanwhile, the MCV
supported convection continues eastward into the Ohio valley without
much regard to near capping mid level temperatures and with little
to no wind shear. That leaves the eastern IA storms as a wild card
in terms of interaction with renewed moisture transport and
development of nocturnal convection as 850-700 mb wind becomes
stronger and increasingly backed late tonight into Wednesday
morning. New storms developing overhead in Lower MI are then likely
within the elevated theta-e gradient extending west to potentially
more powerful development or expansion of ongoing storms near the
IA/WI/IL border. This convection has the best chance to organize
upscale and move into or brush Lower MI during Wednesday morning.
Northward variations in placement of any MCS potential is possible
if capping mid level temperatures influence nocturnal initiation or
expansion, although this hasn't been a limiting factor over the last
few nights. The bottom line here is to allow for storms near severe
intensity early in the overnight from northern WI and then possibly
Wednesday morning from progression of the IA/IL storms and/or the
next round of nocturnal development. Damaging wind gusts remain the
primary hazard this far east given the potential maturity of any
organized storms by then. Heavy rainfall and localized flooding is
also a continuing hazard given surface Td in the mid 70s to near 80
south of the front in observations through IL/IN/OH.

The large scale pattern changes little during Wednesday as the
current Midwest cold front washes out in favor of the system from
central Canada. This leaves heat and humidity firmly in place for
afternoon recovery and is likely the best chance for heat index
reaching near the 100 F advisory criteria for some time during peak
heating. This depends on the existence and pace of recovery from any
outflow cooled air mass during the morning. Mid afternoon recovery
is fully expected given consensus of model projections of 0-1 km
CAPE rising to 3000 J/kg by afternoon as the next round of broad
upper level height falls reach Lower MI. Storm predictability is
limited by the nebulous pattern of surface features ranging from
decaying outflow overhead to the varying estimates of eastward
timing on the new Midwest cold front. The Slight Risk Day 2 SPC
convective outlook highlights the favorable strength of the low
level hodograph to also assist with storm organization combined with
0-6 km bulk shear around 30 knots Wednesday afternoon into the
evening.

The upstream cold front makes eastward progress Wednesday night and
then stalls across Lower MI Thursday, a development that has a
chance to shift concerns from severe convection to excessive
rainfall. Mid to upper 70s surface Td projections combine with
precipitable water near 2 inches for the depiction of a near
tropical moisture supply feeding into the stall frontal zone. The
front pauses Thursday while waiting on the final push of upper level
flow to move through early Friday leading to cooler and less humid
conditions for the weekend.

MARINE...

Unsettled weather continues through mid-week with several rounds of
showers and thunderstorms to impact the Great Lakes during this
period. Aside from locally enhanced winds and waves in any
thunderstorms, overall gusts remain limited to around 20 kts as the
warm/humid air mass overhead continues to enforce a stable near-
surface layer across the marine zones. Southwesterly flow regime
continues through Thursday before the passage of a trailing cold
front, in which winds gradually shift to the northwest for the
weekend. Conditions to dry out by the end of the work week and into
the weekend as high pressure expands into the Great Lakes region.

HYDROLOGY...

Hot and humid air continues to supply fuel for multiple rounds of
showers and thunderstorms during the midweek period. The next round
of rain moves in tonight after midnight and is expected to last into
Wednesday morning. Brief downpours could lead to a quick quarter to
half inch of rainfall. Additional rainfall is possible Wednesday
afternoon into Thursday morning with some locally higher totals
plausible given the high moisture content in place. Highest amounts
will occur within any thunderstorms or areas that receive multiple
rounds of storms, leading to localized rainfall amounts in excess of
one inch. This may lead to some minor flooding of poor drainage
areas. A cold front stalls over the region during Thursday which
could enhance excessive rainfall and flooding potential into
Thursday night.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
Lake Huron...NONE.
Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.
&&

UPDATE.......TF
AVIATION.....TF
DISCUSSION...BT
MARINE.......MV
HYDROLOGY....BT

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Aug 10, 4:07 PM EDT, 7 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
407 PM EDT Tue Aug 10 2021

MIZ047>049-053>055-060>063-068>070-075-076-082-083-110930-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
407 PM EDT Tue Aug 10 2021

This hazardous weather outlook is for southeast Michigan.

.DAY ONE...Tonight

Thunderstorms have potential to reach severe intensity later tonight
into Wednesday morning. Damaging wind of 60 mph or greater is the
primary hazard followed by locally heavy rainfall and minor flooding
of poor drainage areas. The risk of severe storms is greatest from
midnight to 4 am as activity moves in from the west followed by some
decrease in strength after 4 am through Wednesday morning. Storm
motion will be west to east at 40 mph.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Hot and humid conditions maintain the potential for thunderstorms
Wednesday, Wednesday night and Thursday. The risk for storms to
become severe will exist, particularly during the late afternoon and
evening hours.

In between thunderstorms, it is possible for heat index approaching
100 degrees both Wednesday afternoon and Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not currently planned for late tonight and
Wednesday.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-110930-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
407 PM EDT Tue Aug 10 2021

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...Tonight

Thunderstorms have potential to reach severe intensity later tonight
into Wednesday morning. Damaging wind of 50 knots or greater is the
primary hazard followed by locally heavy rainfall. The risk of
severe storms is greatest from midnight to 4 am as activity moves in
from the west followed by some decrease in strength after 4 am
through Wednesday morning. A west to east storm motion of 35 knots
is expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Hot and humid conditions maintain the potential for thunderstorms
Wednesday, Wednesday night and Thursday. The risk for storms to
become severe will exist, particularly during the late afternoon and
evening hours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not currently planned for late tonight and
Wednesday.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

MR/BT

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 11:53 PM EDTSpecial Weather StatementDTXGenesee, Livingston, Shiawassee, Washtenaw52 min
Aug 10, 11:58 PM EDTSpecial Marine WarningDTX92 min
Aug 11, 12:02 AM EDTSevere Thunderstorm WarningDTXGenesee, Livingston, Oakland, Shiawassee, Washtenaw58 min
Aug 11, 12:43 AM EDTSevere Thunderstorm WarningDTXBay, Huron, Saginaw, Tuscola47 min
Aug 11, 1:09 AM EDTSpecial Marine WarningDTX81 min
Aug 11, 1:11 AM EDTSpecial Weather StatementDTXHuron49 min
Aug 11, 1:29 AM EDTSpecial Marine WarningDTX46 min
Aug 11, 4:04 AM EDTHeat AdvisoryDTXLenawee, Livingston, Macomb, Monroe, Oakland, Washtenaw and 1 more13 hr
Aug 11, 2:22 PM EDTSevere Thunderstorm WarningDTXLenawee, Washtenaw68 min
Aug 11, 2:31 PM EDTSevere Thunderstorm WarningDTXSaginaw42 min
Aug 11, 2:42 PM EDTSevere Thunderstorm WarningDTXLivingston63 min
Aug 11, 2:59 PM EDTSevere Thunderstorm WarningDTXMonroe, Wayne76 min
Aug 11, 3:02 PM EDTSpecial Weather StatementDTXGenesee58 min
Aug 11, 3:09 PM EDTSevere Thunderstorm WarningDTXOakland66 min
Aug 11, 3:16 PM EDTSevere Thunderstorm WarningDTXGenesee, Shiawassee59 min
Aug 11, 3:17 PM EDTSpecial Marine WarningDTX88 min
Aug 11, 3:36 PM EDTSpecial Marine WarningDTX84 min
Aug 11, 3:36 PM EDTSevere Thunderstorm WarningDTXLapeer, Macomb, Saint Clair, Sanilac69 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.